- -

Numerical representability of fuzzy total preorders

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Numerical representability of fuzzy total preorders

Mostrar el registro completo del ítem

Agud Albesa, L.; Catalan, R.; Diaz, S.; Indurain, E.; Montes, S. (2012). Numerical representability of fuzzy total preorders. International Journal of Computational Intelligence Systems. 5(6):996-1009. doi:10.1080/18756891.2012.747653

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/36684

Ficheros en el ítem

Metadatos del ítem

Título: Numerical representability of fuzzy total preorders
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] We introduce the concept of a fyzzy total preorder. Then we analyze its numerical representability through a real-valued order-preserving function defined for each alpha-cut
Palabras clave: crisp and fuzzy relations , numerical representability , alpha-cuts
Derechos de uso: Cerrado
Fuente:
International Journal of Computational Intelligence Systems. (issn: 1875-6883 ) (eissn: 1875-6883 )
DOI: 10.1080/18756891.2012.747653
Editorial:
Taylor & Francis: STM, Behavioural Science and Public Health Titles
Versión del editor: http://www.tandfonline.com/doi/abs/10.1080/18756891.2012.747653#.Upc1Yif-s5g
Agradecimientos:
This work has been supported by the research projects MTM2009-12872-C02-02 and MTM2010-17844 (Spain).
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem